# SDR 98ZZZX3855

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72LT
- Make and model: Hughes 269A
- Aircraft serial: 580863
- Engine: Lyc HIO360B1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Line
- Condition: Cracked
- Location: Nr 1 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INJECTION LINE NR 1 CYLINDER CRACKED AND SEPARATED AT INJECTION SERVO.  HOBBS TIME 1,596.2 HOURS.
